Skip to main content
×
Home
    • Aa
    • Aa
  • Combinatorics, Probability and Computing, Volume 6, Issue 2
  • June 1997, pp. 145-152

On the Edge-Expansion of Graphs

  • NOGA ALON (a1)
  • Published online: 01 June 1997
Abstract

It is shown that if n>n0(d) then any d-regular graph G=(V, E) on n vertices contains a set of u=[lfloor ]n/2[rfloor ] vertices which is joined by at most (d/2−cd)u edges to the rest of the graph, where c>0 is some absolute constant. This is tight, up to the value of c.

Copyright
Recommend this journal

Email your librarian or administrator to recommend adding this journal to your organisation's collection.

Combinatorics, Probability and Computing
  • ISSN: 0963-5483
  • EISSN: 1469-2163
  • URL: /core/journals/combinatorics-probability-and-computing
Please enter your name
Please enter a valid email address
Who would you like to send this to? *
×